MathSciNet Relay Station
MathSciNet bibliographic data
MR1195407 16E99 (16W50)
Avramov, Luchezar L.; Eisenbud, David Regularity of modules over a Koszul algebra. J. Algebra 153 (1992), no. 1, 85–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement